# SDR IPXA10M61222

- Difficulty date: July 7, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 71,853 hours, 11,414 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, NR3 PYLON UPPER ANGLE ON VERTICAL WEB IS CRACK ABOVE PRECOOLER.  REMOVED ANGLE, FABRICATED AND INSTALLED ANGLE IAW DWB AUB7564.
